We construct explicit -bracketing covers with minimal cardinality for the set system of (anchored) rectangles in the two dimensional unit cube. More precisely, the cardinality of these -bracketing covers are bounded from above by . A lower bound for the cardinality of arbitrary -bracketing covers for -dimensional anchored boxes from [M. Gnewuch, Bracketing numbers for axis-parallel boxes and applications to geometric discrepancy, J. Complexity 24 (2008) 154-172] implies the lower bound in dimension , showing that our constructed covers are (essentially) optimal. We study also other -bracketing covers for the set system of rectangles, deduce the coefficient of the most significant term in the asymptotic expansion of their cardinality, and compute their cardinality for explicit values of .

生成讲解博客的中文版本

生成AI智能校验的中文版本